RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 5, Pages 191–195 (Mi fpm1151)  

On the simplicity of some semisimple Hopf algebras

E. G. Puninskiy

M. V. Lomonosov Moscow State University

Abstract: Two new series of Hopf algebras were discovered by V. A. Artamonov. The following paper gives a negative answer to N. Andruskiewitsch's question about simplicity of these series.

Full text: PDF file (84 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:6, 755–758

Bibliographic databases:

UDC: 512.667.7

Citation: E. G. Puninskiy, “On the simplicity of some semisimple Hopf algebras”, Fundam. Prikl. Mat., 14:5 (2008), 191–195; J. Math. Sci., 163:6 (2009), 755–758

Citation in format AMSBIB
\Bibitem{Pun08}
\by E.~G.~Puninskiy
\paper On the simplicity of some semisimple Hopf algebras
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 5
\pages 191--195
\mathnet{http://mi.mathnet.ru/fpm1151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533588}
\elib{http://elibrary.ru/item.asp?id=12174996}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 6
\pages 755--758
\crossref{https://doi.org/10.1007/s10958-009-9713-7}
\elib{http://elibrary.ru/item.asp?id=15298348}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73249152760}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1151
  • http://mi.mathnet.ru/eng/fpm/v14/i5/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:148
    Full text:69
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020